Transitive simple subgroups of wreath products in product action

Baddeley, RW and Praeger, CE and Schneider, Csaba (2004) Transitive simple subgroups of wreath products in product action. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, 77 (1). pp. 55-72.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:16
Last Modified: 11 Dec 2012 15:16
URI: http://eprints.sztaki.hu/id/eprint/3602

Update Item Update Item